# SDR TRBA201127802

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 32,326 hours, 31,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FRONT NR1 GALLEY CART INOPERATIVE.  RELAMPED EMERGENCY LIGHT AND OPS CHECKED GOOD IAW JIC 33-50-00, OPT 10000.
